Search Results for: 11N05

Improving Riemann prime counting

Michel Planat and Patrick Solé Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 3, Pages 38—44 Download full paper: PDF, 201 Kb Details Authors and affiliations Michel Planat Institut FEMTO-ST, CNRS, 15 B Avenue des … Continue reading

Distribution of prime numbers by the modified chi-square function

Daniele Lattanzi Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 18—30 Download full paper: PDF, 246 Kb Details Authors and affiliations Daniele Lattanzi Former ENEA-FUS, Frascati, Roma, Italy Private address: Via La Spezia … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

The relation between π(x) and certain arithmetic functions

Magdalena Corciovei-Bănescu Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 3, Pages 1—9 Download full paper: PDF, 178 Kb Details Authors and affiliations Magdalena Corciovei-Bănescu Faculty of Mathematics and Informatics, Constanța Bd. Mamaia 124, 8700 … Continue reading

An explicit estimate for the Barban and Vehov weights

Djamel Berkane Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 2, Pages 35—43 Download full paper: PDF, 164 Kb Details Authors and affiliations Djamel Berkane Department of Mathematics, University of Blida, Algeria Abstract We show … Continue reading